# SDR VTZA95108B

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 898
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161065
- Condition: Broken Wire
- Location: Baggage Pod
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/HPN - FLT 6284 - DURING TAKEOFF AT 2145 HRS ON 3-15-95, ABORTED TAKEOFF DUE TO THE POD DOOR WARNING LIGHT ILLUMINATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 08516 IAW MEL 52-1 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 08516 ON 3-18-95 BY REPAIRING A BROKEN WIRE ON THE POD DOOR WARNING SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
